Informatics and Applications2016, Volume 10, Issue 1, pp 67-71
BAYESIAN QUEUEING AND RELIABILITY MODELS: A PRIORI DISTRIBUTIONS WITH COMPACT SUPPORT
AbstractThis work is the latest in a series of articles devoted to the study of Bayesian queueing and reliability models.
The paper presents relations for the distribution function and the density of the quotient š of independent random variables with a priori distributions with compact support, which are interpreted as a parameter "obstructing" the functioning of the system and a parameter "conducing" to the functioning of the system. Description of the life cycle of many real systems is carried out in terms of š; for example, in the queueing theory, parameter š is called the "system load factor" and is a part of many formulas that describe various characteristics. The paper considers particular cases of a priori distributions with compact support for which densities have polynomial or piecewise polynomial form.
[+] References (1)
[+] About this article
TitleBAYESIAN QUEUEING AND RELIABILITY MODELS: A PRIORI DISTRIBUTIONS WITH COMPACT SUPPORT
JournalInformatics and Applications
2016, Volume 10, Issue 1, pp 67-71
PublisherInstitute of Informatics Problems, Russian Academy of Sciences
Key wordsBayesian approach; mass service theory; reliability theory; mixed distributions; distributions with compact support
AuthorsA. A. Kudryavtsev,
Author AffiliationsDepartment of Mathematical Statistics, Faculty of Computational Mathematics and Cybernetics, M.V. Lomonosov Moscow State University, 1-52 Leninskiye Gory, GSP-1, Moscow 119991, Russian Federation
Institute of Informatics Problems, Federal Research Center “Computer Sciences and Control” of the Russian Academy of Sciences, 44-2 Vavilov Str.,Moscow 119333, Russian Federation